# SDR 9800819152

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
